# SDR FDEA201110144505

- Difficulty date: October 14, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65256804
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT MID SPAR CHORD IS CHAFED AT AFT END.  REMOVED DAMAGED AREA IAW SRM 55-30-6 FIG 3.   FABRICATED AND INSTALLED REPAIR ANGLE AND FILLERS  IAW SRM 55-30-6 FIG 3.
